# SDR SWIA202158818

- Difficulty date: May 25, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N183SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000589
- Aircraft time: 13,726 hours, 7,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frm 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT BRACKET CRACKED AT FRAME 12 ON PILOTS SIDE. /      (C-CHECK RO 6/18/2021) / REMOVED AND REPLACED CKPT FLOOR SUPPORT BRACKET AT FR12 ON PILOT'S SIDE REF EMB SRM 51-40-08 AND 51-41-01, 51-40-02, 51-23-04, 51-23-05 AND 51-23-06 AND CPM 51-25-00.
